MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Pain (1994); Synovitis (2094); Swelling/ Edema (4577); Insufficient Information (4580); Radiolucent Lines (4848); Joint effusion (4849)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 : 00596401651 - femoral component option size f left compatible with lps-flex prolong - 63889244.00596404012 - articular surface size ef 12 mm height use with plate 5 - 63850428.Unknown - depuy cemvac vacuum mixing system - unknown.G2 : foreign country: united kingdom.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-00301.
 
Event or Problem Description
It was reported that the patient underwent an initial left knee surgery and was revised approximately 5 years later due to unknown reasons.Attempts have been made and all available information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 3095-040 - gentamicin bone cement - (b)(6).3095-040 - gentamicin bone cement - (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Subsequently, the patient reported a painful left knee with swelling.X-rays showed lucency around the tibial component.Subsequently, the patient underwent a left total knee revision approximately 5 years post-op.During the revision, the surgeon noted synovitis, poly wear and pitting, and tibial loosening.All components were revised without complications.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h6.The event is confirmed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: clinic visit notes noted aseptic loosening of the tibial component, no signs of infection, and increased pain.Left knee revision notes noted the liner had ''backside wear, medial surface pitting'', the tibial component was grossly loose, and a there was a perforation in the anteromedial tibia from keel.Root cause remains unchanged.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18610055
Report Number0002648920-2024-00024
Device Sequence Number7508743
Product Code JWH
UDI-Device Identifier00889024218857
UDI-Public(01)00889024218857(17)271231(10)63879679
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598604701
Device Lot Number63879679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer04/18/2024
03/03/2025
08/06/2025
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date04/22/2024
03/25/2025
08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight116 KG